Linear Optical CNOT Gate in the Coincidence Basis

Ralph, T. C., Langford, N. K., Bell, T. B. and White, A. G. (2002) Linear Optical CNOT Gate in the Coincidence Basis. Physical Review A, 65 6: 062324-1-062324-5. doi:10.1103/PhysRevA.65.062324

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ10846_OA.pdf Full text (open access) application/pdf 177.14KB 0
UQ10846_preprint.pdf Pre-print application/pdf 185.43KB 0

Author Ralph, T. C.
Langford, N. K.
Bell, T. B.
White, A. G.
Title Linear Optical CNOT Gate in the Coincidence Basis
Journal name Physical Review A   Check publisher's open access policy
ISSN 1050-2947
1094-1622
Publication date 2002-01-01
Sub-type Article (original research)
DOI 10.1103/PhysRevA.65.062324
Open Access Status File (Publisher version)
Volume 65
Issue 6
Start page 062324-1
End page 062324-5
Total pages 5
Place of publication United States
Publisher Americal Physical Society
Language eng
Abstract We describe the operation and tolerances of a non-deterministic, coincidence basis, quantum CNOT gate for photonic qubits. It is constructed solely from linear optical elements and requires only a two-photon source for its demonstration.
Keyword Optical elements
optical logic
quantum gates
linear optical controlled NOT gate
nondeterministic coincidence basis
quantum controlled NOT gate
photonic-qubits
success probability
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 162 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Mon, 09 Feb 2004, 10:00:00 EST